MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLICKLINE ROTHENBERG BOWEL GRASPER INSERT

KARL STORZ SE & CO. KG CLICKLINE ROTHENBERG BOWEL GRASPER INSERT
Model Number 31310C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Damage is most likely due to stress overload.
 
Event or Problem Description
Allegedly, the jaw of the bowel grasper insert broke off during a laparoscopic lysis of adhesions procedure.The broken jaw was not retrieved and is retained in the patient.

Brand Name
CLICKLINE ROTHENBERG BOWEL GRASPER INSERT
Common Device Name
BOWEL GRASPER INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key8234084
Report Number9610617-2019-00001
Device Sequence Number16580887
Product Code GCJ
UDI-Device Identifier04048551333723
UDI-Public4048551333723
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number31310C
Device Catalogue Number31310C
Device Lot NumberTU01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2018
Initial Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;